Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Wonderful varieties of type $ \mathsf E$


Author: Paolo Bravi
Journal: Represent. Theory 11 (2007), 174-191
MSC (2000): Primary 14L30; Secondary 14M17
Published electronically: October 12, 2007
MathSciNet review: 2346359
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classification of spherical varieties is already known for semi- simple groups of types $ \mathsf A$ and $ \mathsf D$. Adding type $ \mathsf E$, we complete the classification for all semisimple groups with a simply laced Dynkin diagram.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 14L30, 14M17

Retrieve articles in all journals with MSC (2000): 14L30, 14M17


Additional Information

Paolo Bravi
Affiliation: Dipartimento di Matematica Pura ed Applicata, Università di Padova, via Trieste 63, 35121 Padova, Italy
Email: bravi@math.unipd.it

DOI: http://dx.doi.org/10.1090/S1088-4165-07-00318-4
PII: S 1088-4165(07)00318-4
Received by editor(s): October 4, 2006
Published electronically: October 12, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.